MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 10MM ÿ 130MM LENGTH HUMERAL STEM; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. 10MM ÿ 130MM LENGTH HUMERAL STEM; PROSTHESIS, SHOULDER
Catalog Number 00434901013
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient is experiencing pain after the implantation of a primary shoulder approximately 6 months ago.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Procode: phx.Concomitant medical products: 36mm glenosphere, cat#: 00434903611, lot#: 64844912.+2mm lateral offset 25mm post length base plate, cat#: 00434902502, lot#: 64759470.9mm humeral stem spacer, cat#: 00434903909, lot#: 65171976.36mm +0mm offset poly liner, cat#: 00434903600, lot#: 64737398.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2022 - 02503, 0001822565 - 2022 - 02505, 0001822565 - 2022 - 02506, 0001822565 - 2022 - 02507.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6 component code: mechanical (g04) ¿ stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
10MM ÿ 130MM LENGTH HUMERAL STEM
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15347859
Report Number0001822565-2022-02508
Device Sequence Number14757945
Product Code PHX
UDI-Device Identifier00889024268937
UDI-Public(01)00889024268937(17)310315(10)64986610
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K130661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number00434901013
Device Lot Number64986610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2022
Supplement Date Received by Manufacturer09/06/2022
Initial Report FDA Received Date09/02/2022
Supplement Report FDA Received Date09/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;
Patient SexMale